# SDR ORJA9962

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602062004
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PHX, LEFT DIVIDER WALL (EXTERNAL), FIRST CLASS AND COACH EMERGENCY EXIT SIGN FAILED LUMINOSITY CHECK.  REMOVED AND REPLACED LEFT DIVIDER WALL AT FIRST CLASS AND COACH EMERGENCY EXIT SIGN PER MM 11-00-01.  SIGN REPLACED AND RETESTED, INSPECTION APPROVED.  (M)
